# SDR ASOA2016062815035

- Difficulty date: June 28, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE GALLEY INOPERATIVE, EXTERNAL EMERGENCY LIGHT BESIDE PAX DOOR INOPERATIVE, EXTERNAL EMERGENCY LIGHT LT SIDE AFT OVERWING INOPERATIVE.  REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY PACK CHARGER ASSEMBLY IAW AMM 33-51-17-000-802-A02, & AMM 33-51-17-400-802-A02.  OPS TESTED GOOD.  EMERGENCY LIGHT ABOVE GALLEY AND EXTERNAL AT PAX DOOR IAW 33-51-00-710-801-A01. FOUND WIRE TO LIGHT UNSECURE. SECURED THE WIRE TO LIGHT ASSY IAW ESPM 20-16.  OPS TESTED OF EXTERNAL EMERGENCY LIGHT LT SIDE AFT OVERWING GOOD IAW AMM 33-51-00-710-801-A01.
